# SDR AALA2019040329008

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 30,889 hours, 12,152 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: False Activation
- Location: Autothrust
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AUTO FLT AUTO THRUST OFF MESSAGE UPON TO FLEX SRS) RWY IN FMA NOFLEX TRUST-WENT TOGO NO TOGO IN FMA-REJECTED TO. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST OF AUTOTHRUST SYSTEM ISOLATION IAW AMM 22-30-00-710-003-A. TEST GOOD. AFS SYSTEM TEST OKAY IAW MM 22 -91-00-710-001.
